IFIMAR   20926
INSTITUTO DE INVESTIGACIONES FISICAS DE MAR DEL PLATA
Unidad Ejecutora - UE
artículos
Título:
Statistical Mechanics of a Simplified Bipartite Matching Problem: An Analytical Treatment
Autor/es:
DELL'ERBA M.G.,
Revista:
JOURNAL OF STATISTICAL PHYSICS
Editorial:
SPRINGER
Referencias:
Año: 2012 vol. 146 p. 1263 - 1263
ISSN:
0022-4715
Resumen:
We perform an analytical study of a simplified bipartite matching problem inwhich there exists a constant matching energy, and both heterosexual and homosexual pairingsare allowed. We obtain the partition function in a closed analytical form and we calculatethe corresponding thermodynamic functions of this model. We conclude that the modelis favored at high temperatures, for which the probabilities of heterosexual and homosexualpairs tend to become equal. In the limits of low and high temperatures, the system isextensive, however this property is lost in the general case. There exists a relation betweenthe matching energies for which the system becomes more stable under external (thermal)perturbations. As the difference of energies between the two possible matches increases thesystem becomes more ordered, while the maximum of entropy is achieved when these energiesare equal. In this limit, there is a first order phase transition between two phases withconstant entropy.
rds']